Bulletin (New Series) of the American Mathematical Society

Review: Norman Levitt, Grassmannians and Gauss maps in piecewise-linear topology

R. Lashof

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 324-326.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555630

Citation

Lashof, R. Review: Norman Levitt, Grassmannians and Gauss maps in piecewise-linear topology. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 324--326. https://projecteuclid.org/euclid.bams/1183555630


Export citation